# SDR C2XA10RI159

- Difficulty date: December 11, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 23,193 hours, 12,370 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 01186
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2511 - EWR - FLIGHT CREW REPORTED DURING TAXI, AFTER LETTING GO OF THE TILLER, THE NOSE WHEEL TURNS HARD TO THE RIGHT.  EWR MX REMOVED AND REPLACED FEEDBACK POTENTIOMETER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
